# SDR ABXA020183

- Difficulty date: August 1, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 41,128 hours, 42,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59203471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOOT AT STA 617 LEFT HAD HEAVY EXFOLIATION CORROSION.  REPLACED FRAME FOOT AT STA 617 LEFT AND FASTENERS IAW DC-9 SRM 51-30-1 AND 51-30-2.
